# SDR SWAA2023012383869

- Difficulty date: December 21, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING JUST O/B OF I/B GROUND SPOILER FIXED TRAILING EDGE PANEL FWD WEB CRACKED O/B SIDE.    REMOVED DAMAGED WEB.  INSTALLED WEB WITH FASTENERS PER SRM 51-40-02.
